# SDR AALA202110077812

- Difficulty date: September 26, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,229 hours, 33,656 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Condition: Leaking
- Location: Nr 1 Idg Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR WHILE CONFIGURING TO LAND.    MAINTENANCE FOUND #1 ENGINE IDG OIL SERVICING FILL COUPLING LEAKING, REPLACED COUPLING AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 24-21-51.
